# SDR CHQA200900098

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 17,793 hours, 13,877 cycles
- Engine: Allsn AE3007A
- Engine time: 17,177 hours, 13,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19001
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,404 hours, 12,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT-HAND OVER WING EMERGENCY LIGHT WAS INOP WHEN TESTED.  THE NR 4 EMERGENCY LIGHT POWER SUPPLY WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
